# SDR COMA2010091350195

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 33,733 hours, 29,372 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR17300600000014
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O FROM CVG RECEIVED ANTISKID I/B CAUTION MSG.  EMERGENCY DECLARED, A/C DIVERTED BACK TO CVG LANDED SAFELY.  REMOVED AND REPLACED RIGHT MLG I/B HARNESS SUB ASSY FOR WHEEL SPEED TRANSDUCER.
